# SDR F3LA2019042500034

- Difficulty date: April 23, 2019
- Submitted: April 25, 2019
- Operation: Air carrier
- Aircraft: N713FR
- Make and model: Airbus A321-211
- Aircraft serial: 7286
- Aircraft time: 10,192 hours, 4,260 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Transducer
- Part number: D905T2002000
- Part serial: 10852
- Condition: Faulty
- Location: Hyd System
- Part time: 10,192 hours, 4,260 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DISCREPANCY: REFERENCE LP1162287-2, GREEN HYDRAULIC RESERVOIR LO LEVEL IN FLIGHT, RAN ECAM. LANDED WITH GEAR DOORS DOWN.
CORRECTIVE ACTION: R/R QUANTITY INDICATOR OF THE GREEN HYDRAULIC RESERVIOR IAW AMM 29-11-41-000/400-002-A. OPS CHECK GOOD./END/
